# SDR FDEA201202070515

- Difficulty date: February 7, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 88,713 hours, 36,471 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 2632EDC
- Part serial: 3178
- Condition: Burned
- Location: Instrument Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTED SLIGHT ELECTRICAL OVERHEAT ODOR IN COCKPIT.  R & R OVERHEAD INSTRUMENT LIGHTING DIMMER IAW MM 33-11-03-2-0.  OK FOR SVC.  PREMATURE REMOVAL/INSTALLATION.
